Asymptotic Conditional Singular Value Decomposition for High-Dimensional Genomic Data
Version of Record online: 16 JUN 2010
© 2010, The International Biometric Society
Volume 67, Issue 2, pages 344–352, June 2011
How to Cite
Leek, J. T. (2011), Asymptotic Conditional Singular Value Decomposition for High-Dimensional Genomic Data. Biometrics, 67: 344–352. doi: 10.1111/j.1541-0420.2010.01455.x
- Issue online: 20 JUN 2011
- Version of Record online: 16 JUN 2010
- Received October 2009. Revised February 2010. Accepted April 2010.
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.